Affordable Access

Publisher Website

Exponential stabilization for nonlinear systems with applications to nonholonomic systems

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
39
Issue
6
Identifiers
DOI: 10.1016/s0005-1098(03)00058-x
Keywords
  • Exponential Stabilization
  • Nonholonomic Systems
  • Cascaded Nonlinear Systems
  • Non-Linear Transformations
  • Mobile Robots
  • Dilation Operation
  • Discontinuous Feedback
  • σ-Processing

Abstract

Abstract The paper proposes a general framework to study the exponential stabilization problem for a wide class of nonlinear systems. By combining the concept of dilation with the method of σ-processing, a simple stability criterion is given in terms of the stability property of an augmented system. Moreover, the global ρ-exponential stability of the closed-loop system can be achieved by employing continuous controllers. A well-known nonholonomic system is given to illustrate the effectiveness of the proposed results.

There are no comments yet on this publication. Be the first to share your thoughts.